MathSciNet Relay Station
MathSciNet bibliographic data
MR1075123 57M25 (17B37)
Morton, H. R.; Strickland, P. Jones polynomial invariants for knots and satellites. Math. Proc. Cambridge Philos. Soc. 109 (1991), no. 1, 83–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement